# SDR UPS98826146

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 37701441
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT O/B SLOT TORQUE TUBE END FITTING IS CRACKED.  REMOVED AND REPLACED END FITTING IAW SRM 51-1-21.
